default-icon
Weight gain
Iam 31 years old i have hypothyroid and antidepression tablets also i take.my weight is gaining. can i take himalaya's ayurslim tablets for weight loss?i go to morning or evening walk as per time adjust.pls suggest.
69 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello,hypothyroidism and some drugs also responsible for gaining weight .you must regular medicines so as to bring thyroid harmone to normal level. With the proper treatment of underlying cause you can reduce weight. No need to take those medines to loose weight . have more of fruits and vegetables, drink lot of water , avoid junk ,oily food items ,have food like chapatis, avoid curd ,ghee, ice creams , meat .Exercise daily in morning , sleep well ,avoid worries
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kedar B. Kulkarni
Ayurveda 10 yrs exp Pune
Wait gain is because of hypothyroidism. If we can controll you thyroid issue, you will start getting relief. Why are you taking antidepressant?? If you are taking such pills, they also have a role in weight gain. If you are facing some anxiety issues शिराेधारा would work best. Along wid some internal medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO